# SDR ORJA98286

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: EM1267
- Condition: Discharged
- Location: Rows 21-24
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - EMERGENCY LIGHTS INOP AT ROWS 21-24.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERIES, OPS CHECK NORMAL.  (M)
